# SDR HALA2008122400901

- Difficulty date: December 24, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 22,032 hours, 4,272 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Part serial: 1872
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BTB - LEFT ENG N2 FAILED TO ROTATE WITH STARTER IN GND START VLV LIGHT WAS EXTINGUISHED AND DUCT PRESSURE WAS NORMAL.  FOUND NR 1 ENG STARTER DEFECTIVE.  REPLACED STARTER PER AMM 80-11-01.  OPS AND LEAK CHECK GOOD.  OK FOR SERVICE.
